# SDR SWIA2018032744425

- Difficulty date: February 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 30,006 hours, 22,410 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
